International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Most Trusted Research Journal Since Year 2012

ISSN: 2319-7064



Research Paper | Mathematics | Iraq | Volume 6 Issue 7, July 2017

(G.n)?Tupled Coincidence Point Theorems in the Fuzzy Metric Spaces

Zena Hussein Maibed

The purpose of this work is to introduce a new concepts of (G.n) tupled fixed point and (G.n) tupled coincidencepoint, also we prove the existence and uniqueness of (G.n) tupled coincidence point in fuzzy metric space.the main results obtaind in this paper extend and improve of many results well_ known in the fuzzy metric spaces.

Keywords: fuzzy metric spaces, continuous t norm, fixed point, upper semi continuous, equicontinuous

Edition: Volume 6 Issue 7, July 2017

Pages: 1263 - 1270

Share this Article

How to Cite this Article?

Zena Hussein Maibed, "(G.n)?Tupled Coincidence Point Theorems in the Fuzzy Metric Spaces", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART20175159, Volume 6 Issue 7, July 2017, 1263 - 1270

36 PDF Views | 36 PDF Downloads

Download Article PDF

Similar Articles with Keyword 'fuzzy metric spaces'

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 1399 - 1404

Some Fixed Point Theorems on Intuitionistic Fuzzy Metric Spaces with Implicit Relation

Ram Milan Singh, A. D. Singh, R. S. Chandel

Share this Article

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 1395 - 1398

Coincidence and Common Fixed Point Theorems for Nonlinear Contractive in Intuitionistic Fuzzy Metric Space

A. D. Singh, Ram Milan Singh, R. S. Chandel

Share this Article

Research Paper, Mathematics, India, Volume 5 Issue 4, April 2016

Pages: 2284 - 2286

Common Fixed Point Theorems in Fuzzy Metric Spaces

Raghu Nandan Patel, Manoj Kumar Tiwari

Share this Article

Research Paper, Mathematics, India, Volume 6 Issue 3, March 2017

Pages: 1841 - 1845

The Concept of Fuzziness in Mathematics: A Brief Overview

Vagisha Sharma

Share this Article

Research Paper, Mathematics, Iraq, Volume 6 Issue 7, July 2017

Pages: 1263 - 1270

(G.n)?Tupled Coincidence Point Theorems in the Fuzzy Metric Spaces

Zena Hussein Maibed

Share this Article

Similar Articles with Keyword 'fixed point'

Research Paper, Mathematics, India, Volume 9 Issue 7, July 2020

Pages: 1017 - 1019

Fixed Point Theorem for Expansive Mappings in G - Metric Space

A. S. Saluja

Share this Article

Research Paper, Mathematics, Iraq, Volume 6 Issue 7, July 2017

Pages: 1083 - 1085

Fixed Point Theorems for Fuzzy Mappings on Closed Subset of Hilbert Spaces for Rational Expression

Buthainah A. A. Ahmed, Manar Falih Dheyab

Share this Article

Research Paper, Mathematics, India, Volume 4 Issue 9, September 2015

Pages: 1425 - 1428

Coincidence and Fixed Point Theorem in 2-Metric Spaces

Raghu Nandan Patel, Damyanti Patel

Share this Article

Research Paper, Mathematics, India, Volume 4 Issue 11, November 2015

Pages: 2215 - 2217

Fixed Point Theorem for Compatible Mapping in Fuzzy Metric Space

Raghu Nandan Patel, Manoj Kumar Tiwari

Share this Article

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 1399 - 1404

Some Fixed Point Theorems on Intuitionistic Fuzzy Metric Spaces with Implicit Relation

Ram Milan Singh, A. D. Singh, R. S. Chandel

Share this Article



Top